# SDR SA05001

- Difficulty date: January 1, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 8,248 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON THE LEFT SIDE OF THE CABIN WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT IN THE FORWARD LEFT POSITION.  OPERATIONALLY CHECKS OK.
